I am wondering if this is a side effect. I am having cramps but still no period. I took a pregnancy test because of missing my period but I am not pregnant. Just wondering if anyone has experiened this.
I know this post is a little old but I HAVE experienced this... I have been 27-28 days like clockwork since I started menstruating @ age 12 (30 now) & with the cycle after Lysteda i was 14 days late... Had cramping, nauseated, headaches.. Was convinced that i was pregnant but all negative pregnancy tests (blood & home)... I was very disappointed when I started my period on the 15th day as my husband & have been TTC for 7 months.. I take the Lysteda for endometriosis pain & heavy clotting but will not be taking it again because I can't deal with an irregular cycle on top of the stress of it taking so long to get pregnant.. My OB/GYN said Lysteda shouldn't interfere with my cycle but it did... Hope this helps anyone else having this issue.
- Lysteda Information for Consumers
- Lysteda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lysteda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2011 • 1 answer
Posted 12 Nov 2011 • 1 answer
Posted 24 Nov 2012 • 1 answer
Period lasting over 7 days while on lysteda and on a low dose birth controle. With extreem cramping?
Posted 18 Dec 2012 • 1 answer
Posted 23 Mar 2013 • 3 answers